Similar Questions with Answers
Question: I'm 4th month pregnant and doctor has given calcium and iron tablets, since the day i have started taking these tablets I'm getting black stools , is it normal ?
Answer: It's normal only dear .... because of iron tablet you passed black stool don't worry, enjoy your pregnanacy moment....
Question: I am having dark black stool since I started taking iron tablets as suggested by my gyneac. Is it normal??
Answer: Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
Question: Hi... I am in my 5th month of second pregnancy. I started taking calcium and iron tablets. Now for last two days while going motion it's not in black color inspite of taking iron tablets. Is there any problem??
Answer: Hi Dear!
No thats not a problem, pls continue your medicines as suggested by your Dr. thr isnt any problem..
Hope this helps!